# SDR SIMA0062

- Difficulty date: January 6, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N259AE
- Make and model: Saab 340B
- Aircraft serial: 340B259
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - FLT 4988 - NR 2 ENGINE APR DID NOT ENGAGE, TAKEOFF ABORT AT MIN BRAKE AT APPROX 80 KNOTS.  PERFORMED APR TEST IAW 71-00-00 TEST 2.  ALL SYSTEMS WORKED AS REQUIRED.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
